# SDR 99ZZZM430

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Cockpit Oxy Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN SYSTEM HAS A LEAK.  FAILED LEAK CHECK.  REMOVED AND REPLACED 'T' FITTING BETWEEN SUPPLY GAUGE AND PRESSURE REDUCING VALVE UNDER RIGHT SIDE PANEL.  COMPLIED WITH LEAK CHECK.  ALL IAW MM.  (M)
